# SDR SWAA062256

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 48,083 hours, 42,488 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2621
- Condition: Faulty
- Location: Gaspers
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL DESCENT, ODOR COMING FROM GASPER VENTS IN THE CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
